Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 127, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 15, 2008, 6:55 PM EDT for Bibb County, Crawford County, Monroe County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2008, 6:55 PM EDT (22:55 UTC)
- Expired
- Mar 15, 2008, 7:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bibb County, GA, Crawford County, GA, Monroe County, GA
The radar
The Robins AFB radar (KJGX), 41 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 11:02 AM EDT | Tornado Watch | SPC | 8 hr |
| Mar 15, 4:36 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 459 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 152256
SVRFFC
GAC021-079-207-152330-
/O.NEW.KFFC.SV.W.0127.080315T2255Z-080315T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT SAT MAR 15 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BIBB COUNTY IN CENTRAL GEORGIA
NORTHERN CRAWFORD COUNTY IN CENTRAL GEORGIA
SOUTHERN MONROE COUNTY IN CENTRAL GEORGIA
* UNTIL 730 PM EDT
* AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED SOUTH OF
RUSSELLVILLE...MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LIZELLA...MACON...CROSS KEYS AND DRY BRANCH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SUNDAY MORNING FOR
NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3290 8409 3293 8370 3288 8364 3288 8360
3286 8357 3287 8356 3282 8349 3272 8358
3272 8408
TIME...MOT...LOC 2255Z 267DEG 41KT 3282 8397
$$1 follow-up statement
000
WWUS52 KFFC 152308
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EDT SAT MAR 15 2008
GAC079-207-152318-
/O.CAN.KFFC.SV.W.0127.000000T0000Z-080315T2330Z/
CRAWFORD GA-MONROE GA-
708 PM EDT SAT MAR 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONROE AND NORTHERN
CRAWFORD COUNTIES IS CANCELLED...
.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SUNDAY MORNING FOR
NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3275 8383 3281 8388 3285 8389 3292 8376
3293 8370 3288 8364 3286 8355 3282 8350
3272 8360 3271 8377
TIME...MOT...LOC 2308Z 267DEG 41KT 3283 8379
$$
GAC021-152330-
/O.CON.KFFC.SV.W.0127.000000T0000Z-080315T2330Z/
BIBB GA-
708 PM EDT SAT MAR 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR BIBB COUNTY...
AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
LIZELLA...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SKIPPERTON...PAYNE...RUTLAND...MACON...CROSS KEYS AND DURESVILLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SUNDAY MORNING FOR
NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3275 8383 3281 8388 3285 8389 3292 8376
3293 8370 3288 8364 3286 8355 3282 8350
3272 8360 3271 8377
TIME...MOT...LOC 2308Z 267DEG 41KT 3283 8379
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 6:30 PM EDT, 25 minutes earlier.
Area forecast discussion, Mar 15, 6:30 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 PM EDT SAT MAR 15 2008 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... HAVE HAD SVR WX ALL AFTERNOON SO WILL MAKE THIS SHORT. SURFACE LOW PRESSURE SYSTEM ALONG THE AL/GA STATE LINE WEST OF CARROLLTON CONTINUES TO GRADUALLY DEEPEN AS IT MOVES EAST TO NORTHEAST. SPC HAS PUT MOST OF NORTH AND CENTRAL GA IN A MODERATE TO HIGH RISK OF SEVERE WX FOR THE REMAINDER OF THIS AFTERNOON AND EARLY EVENING. 18Z FFC SOUNDING SHOWS STRONG SHEAR ENVIRONMENT WITH HELICITY VALUES OF 536 M2/S2 AND INSTABILITY WITH CAPES VALUES OF NEAR 800 J/KG AND LIFTED INDICES OF -5 TO -6 TO SUPPORT SUPERCELLS. NUMEROUS REPORTS OF LARGE HAIL UP TO GOLFBALL SIZE WITH SEVERAL TORNADOES HAVE ALREADY OCCURRED AND CAN BE EXPECTED. THE ATLANTA METRO AREA IS UNDER THE GUN RIGHT NOW. OTHERWISE...THE LOW WILL MOVE EAST TO NORTHEAST OVER NORTH GA THIS EVENING AND INTO THE WESTERN CAROLINAS TONIGHT ENDING THE SVR WX THREAT. A HIGH PRESSURE RIDGE WILL BUILD OVER THE STATE SUNDAY AND CONTINUE INTO MONDAY WITH FAIR AND SEASONAL WEATHER. NO SIGNIFICANT CHANGES TO MOS GUIDANCE DUE TO THE EXTREME CIRCUMSTANCES TODAY. .LONG TERM /TUESDAY THROUGH SATURDAY/... UPPER LOW PROGGED BY GFS AND ECMWF TO MOVE INTO THE SRN PLAINS TUES AND MS VALLEY WED...HOWEVER GFS KEEPS SYSTEM MUCH MORE INTENSE THAN ECMWF. SHOULD SEE ANOTHER ROUND OF TSRA ON WED SO HAVE KEPT THIS GOING. INITIAL PROGS SHOW LIMITED INSTABILITY WITH THIS SYSTEM...LETS HOPE IT STAYS THAT WAY. && .AVIATION... SCATTERED TSRA WILL REMAIN POSSIBLE THROUGH AROUND 3Z...ESPECIALLY AT SOUTHERN TAF SITES...UNTIL COLD FRONT MOVES IN...SO TEMPO IFR CONDITIONS MAY INTERRUPT VFR CONDITIONS. AFTER 6Z...STRATUS DECK MAY SPREAD IN FROM THE NORTH...GETTING AS LOW AS 2K FT THROUGH 12Z OR SO...BEFORE SCATTERING OUT. WINDS WILL SHIFT FROM AROUND 220 DEGREES JUST AFTER 0Z TAF TIME IN THE NORTH...AND BECOME NORTHWEST AT 15 TO 25 KTS. FROPA WILL TAKE PLACE IN SOUTH TAFS BY AROUND 6Z. WINDS WILL REMAIN AT 15 TO 25 KTS THROUGH REMAINDER OF DAY TOMORROW...WITH POSSIBLE SHIFTING TO EAST OF DUE NORTH AFTER 17Z TOMORROW. THE WINDS SHOULD PRECLUDE ANY FOG THREAT FROM WET GROUND. 23 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 47 70 40 67 43 / 30 0 0 0 10 ATLANTA 42 67 42 68 44 / 20 0 0 0 10 BLAIRSVILLE 38 62 35 64 33 / 30 0 0 0 5 CARTERSVILLE 42 66 37 68 43 / 20 0 0 0 10 COLUMBUS 51 74 45 73 48 / 20 0 0 0 10 GAINESVILLE 46 66 40 66 42 / 20 0 0 0 10 MACON 45 73 41 71 41 / 30 0 0 0 10 ROME 46 68 40 69 43 / 20 0 0 0 5 PEACHTREE CITY 44 67 38 68 41 / 20 0 0 0 10 VIDALIA 49 73 40 70 43 / 40 0 0 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 16
Hazardous weather outlook, Mar 15, 5:20 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 520 PM EDT SAT MAR 15 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161230- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 520 PM EDT SAT MAR 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS EVENING. .SYNOPSIS... A COMPLEX OF STRONG THUNDERSTORMS WAS MOVING ACROSS NORTH GEORGIA AT LATE THIS AFTERNOON...AND WILL CONTINUE TO PUSH ACROSS NORTH AND INTO CENTRAL GEORGIA THIS EVENING. THE STORMS WERE ASSOCIATED WITH A POWERFUL UPPER LOW PRESSURE SYSTEM THAT WILL BE MOVING INTO THE OHIO VALLEY THIS AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL ISOLATED TORNADOES...LARGE HAIL...AND DAMAGING WINDS. THE MOST LIKELY SEVERE STORMS WILL BE ALONG AND NORTH OF A COLUMBUS TO MACON LINE BEFORE MIDNIGHT. .DISCUSSION... A MOSTLY STATIONARY FRONTAL SYSTEM DRAPED WAS ACROSS NORTH CENTRAL GEORGIA. WARM AND MOIST AIR TO THE SOUTH OF THIS BOUNDARY WAS FUELING THE DEVELOPMENT OF STRONG THUNDERSTORMS ALONG THIS LINE. HIGH CAPE VALUES AND FAVORABLE LIFTED INDICES ARE HELPING TO ENHANCE THE SEVERE THREAT ACROSS NORTH AND CENTRAL GEORGIA. STRONG WIND SHEAR WILL CONTRIBUTE TO A RISK FOR ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER EXPECTED SUNDAY THROUGH TUESDAY. THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATE TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Mar 15, 6:08 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 PM EDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 5 S VEAZEY 33.43N 83.14W
03/15/2008 E1.75 INCH GREENE GA EMERGENCY MNGR
ON NORTH SHORE OF LAKE OCONEE.
&&
MGRIESINSpecial weather statement, Mar 15, 6:13 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 613 PM EDT SAT MAR 15 2008 GAZ014>016-021>023-033-152245- 613 PM EDT SAT MAR 15 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN FORSYTH...CHEROKEE...HALL...DAWSON...LUMPKIN...WHITE AND FULTON COUNTIES UNTIL 645 PM EDT... AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES NORTHEAST OF NIMBLEWILL TO 6 MILES SOUTHWEST OF CHEROKEE...MOVING EAST AT 45 MPH. PEA SIZED HAIL AND WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS FORSYTH...CHEROKEE...HALL...DAWSON...LUMPKIN...WHITE AND FULTON COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NIMBLEWILL...JUNO...CANTON...BALL GROUND... MCKEE...CHEROKEE...BUFFINGTON...HOLLY SPRINGS...PORTER SPRINGS... LEBANON...AURARIA...DAWSONVILLE...DAHLONEGA...SILVER CITY AND MATT. 16
Local storm report, Mar 15, 6:15 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 7 N DANIELSVILLE 34.23N 83.22W
03/15/2008 MADISON GA EMERGENCY MNGR
HALF A DOZEN TREES DOWN ALONG HWY 106 TO THE COUNTY LINE
NORTH OF ILA. TIN BLOWN OFF CHICKEN HOUSES IN SHILOH AND
ROOF DAMAGE TO NEW HOPE CHURCH ON HWY 281 IN HARRISON.
0400 PM HAIL 3 W DANIELSVILLE 34.12N 83.27W
03/15/2008 E2.75 INCH MADISON GA PUBLIC
0430 PM HAIL COVINGTON 33.60N 83.85W
03/15/2008 E1.75 INCH NEWTON GA PUBLIC
0456 PM HAIL RUTLEDGE 33.63N 83.61W
03/15/2008 E1.75 INCH MORGAN GA PUBLIC
0500 PM HAIL STOCKBRIDGE 33.55N 84.24W
03/15/2008 E1.00 INCH HENRY GA PUBLIC
0530 PM HAIL CALHOUN 34.49N 84.94W
03/15/2008 E1.00 INCH GORDON GA PUBLIC
BETWEEN I-75 AND GA-53
0548 PM HAIL FAYETTEVILLE 33.45N 84.46W
03/15/2008 E1.75 INCH FAYETTE GA PUBLIC
AT REDWINE AND PEACHTREE PARKWAY.
&&
GRIFFITHLocal storm report, Mar 15, 6:34 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL BUCKHEAD 33.57N 83.36W
03/15/2008 E1.25 INCH MORGAN GA PUBLIC
NEAR LAKE OCONEE...ALONG MORGAN-PUTNAM COUNTY LINE.
0500 PM HAIL CONYERS 33.66N 84.01W
03/15/2008 E1.75 INCH ROCKDALE GA PUBLIC
1 MILE NE OF MAGNET COMMUNITY.
0600 PM HAIL EATONTON 33.32N 83.39W
03/15/2008 E1.75 INCH PUTNAM GA PUBLIC
COVERED THE GROUND NEAR LAKE OCONEE.
0600 PM HAIL 3 S WARRENTON 33.36N 82.67W
03/15/2008 E2.50 INCH WARREN GA PUBLIC
0600 PM HAIL WARRENTON 33.41N 82.67W
03/15/2008 E0.88 INCH WARREN GA PUBLIC
0600 PM HAIL GREENSBORO 33.57N 83.18W
03/15/2008 E1.25 INCH GREENE GA PUBLIC
ON LAKE OCONEE.
0610 PM HAIL SPARTA 33.28N 82.97W
03/15/2008 E1.00 INCH HANCOCK GA PUBLIC
EAST OF LAKE SINCLAIR.
&&
GRIFFITHLocal storm report, Mar 15, 6:37 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL NICHOLSON 34.11N 83.43W
03/15/2008 E2.50 INCH JACKSON GA PUBLIC
&&
GRIFFITHLocal storm report, Mar 15, 6:38 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 6 SSE MADISON 33.50N 83.44W
03/15/2008 E1.75 INCH MORGAN GA PUBLIC
&&
MGRIESINThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 9:09 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 36 min |
| Mar 14, 9:30 PM EDT | Tornado Warning | FFC | Fulton | 30 min |
| Mar 14, 9:36 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 24 min |
| Mar 14, 9:37 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 23 min |
| Mar 14, 9:48 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 27 min |
| Mar 14, 10:00 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 45 min |
| Mar 14, 10:10 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Paulding | 35 min |
| Mar 14, 10:12 PM EDT | Tornado Warning | FFC | Newton, Rockdale | 33 min |
| Mar 14, 10:30 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 45 min |
| Mar 14, 10:48 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 42 min |
| Mar 14, 10:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry | 55 min |
| Mar 14, 11:03 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 27 min |
| Mar 14, 11:29 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam | 46 min |
| Mar 14, 11:35 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 40 min |
| Mar 14, 11:40 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry | 50 min |
| Mar 15, 12:03 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Walton | 27 min |
| Mar 15, 4:05 AM EDT | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 37 more | 4 hr |
| Mar 15, 5:25 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 50 min |
| Mar 15, 5:57 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Douglas, Fayette, Fulton and 1 more | 33 min |
| Mar 15, 6:01 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Spalding | 44 min |
| Mar 15, 6:42 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Morgan, Newton, Oconee, Rockdale and 1 more | 33 min |
| Mar 15, 6:46 AM EDT | Tornado Warning | FFC | DeKalb, Gwinnett, Rockdale, Walton | 13 min |
| Mar 15, 11:58 AM EDT | Tornado Warning | FFC | Bartow, Floyd, Paulding, Polk | 47 min |
| Mar 15, 12:04 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray, Whitfield | 26 min |
| Mar 15, 12:24 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Union | 36 min |
| Mar 15, 12:32 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 43 min |
| Mar 15, 12:37 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 23 min |
| Mar 15, 12:50 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 25 min |
| Mar 15, 1:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth | 35 min |
| Mar 15, 1:14 PM EDT | Tornado Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 46 min |
| Mar 15, 1:27 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 33 min |
| Mar 15, 1:34 PM EDT | Tornado Warning | FFC | Dawson, Forsyth, Hall, Jackson | 41 min |
| Mar 15, 1:46 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Paulding | 29 min |
| Mar 15, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 33 min |
| Mar 15, 2:00 PM EDT | Tornado Warning | FFC | Banks, Hall, Jackson | 45 min |
| Mar 15, 2:02 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall | 43 min |
| Mar 15, 2:06 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 24 min |
| Mar 15, 2:18 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray | 27 min |
| Mar 15, 2:23 PM EDT | Tornado Warning | FFC | Banks, Madison | 37 min |
| Mar 15, 2:27 PM EDT | Tornado Warning | FFC | Cherokee, Forsyth, Fulton | 35 min |
| Mar 15, 2:35 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson | 40 min |
| Mar 15, 2:43 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Pickens | 47 min |
| Mar 15, 2:43 PM EDT | Tornado Warning | FFC | Gwinnett, Hall | 47 min |
| Mar 15, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 45 min |
| Mar 15, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 43 min |
| Mar 15, 2:58 PM EDT | Tornado Warning | FFC | Barrow, Jackson | 47 min |
| Mar 15, 3:09 PM EDT | Severe Thunderstorm Warning | FFC | Paulding, Polk | 36 min |
| Mar 15, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson | 33 min |
| Mar 15, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Union | 36 min |
| Mar 15, 3:19 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, Pickens | 41 min |
| Mar 15, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 51 min |
| Mar 15, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 40 min |
| Mar 15, 3:29 PM EDT | Tornado Warning | FFC | Clarke, Madison, Oglethorpe | 46 min |
| Mar 15, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 23 min |
| Mar 15, 3:37 PM EDT | Severe Thunderstorm Warning | FFC | White | 23 min |
| Mar 15, 3:37 PM EDT | Tornado Warning | FFC | Cobb, Douglas, Fulton | 38 min |
| Mar 15, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 34 min |
| Mar 15, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett | 59 min |
| Mar 15, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall | 44 min |
| Mar 15, 3:55 PM EDT | Tornado Warning | FFC | DeKalb | 35 min |
| Mar 15, 4:01 PM EDT | Tornado Warning | FFC | Banks, Hall, Jackson | 25 min |
| Mar 15, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee | 25 min |
| Mar 15, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Clayton | 23 min |
| Mar 15, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Rockdale, Walton | 32 min |
| Mar 15, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 46 min |
| Mar 15, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 45 min |
| Mar 15, 4:19 PM EDT | Tornado Warning | FFC | Barrow, Gwinnett | 26 min |
| Mar 15, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 79 min |
| Mar 15, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 34 min |
| Mar 15, 4:30 PM EDT | Tornado Warning | FFC | Hall, Jackson | 45 min |
| Mar 15, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Oconee, Oglethorpe, Taliaferro | 40 min |
| Mar 15, 4:38 PM EDT | Tornado Warning | FFC | Newton, Walton | 37 min |
| Mar 15, 4:42 PM EDT | Tornado Warning | FFC | Barrow, Clarke, Jackson, Oconee | 33 min |
| Mar 15, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Newton | 27 min |
| Mar 15, 4:51 PM EDT | Tornado Warning | FFC | Morgan | 24 min |
| Mar 15, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 62 min |
| Mar 15, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 46 min |
| Mar 15, 5:02 PM EDT | Severe Thunderstorm Warning | FFC | Fayette, Fulton | 28 min |
| Mar 15, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Putnam | 27 min |
| Mar 15, 5:04 PM EDT | Tornado Warning | FFC | Madison | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.